# SDR DALA2024020601617

- Difficulty date: February 5, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 96,002 hours, 24,678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 L1 DOOR SLIDE WOULD NOT ARM. CORRECTIVE ACTION: PERFORMED OPS CK OF BOTH L1 + R1 DOOR SLIDES ARM. NO TROUBLE FOUND. REF B757 AMM 25-61. (5379846)
